Topological methods in stability analysis of travelling waves

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish
Title of host publicationAmer. Math. Soc. Transl
Pages45-62
Volume204
Publication statusPublished - 2001

Cite this

Nii, S. (2001). Topological methods in stability analysis of travelling waves. In Amer. Math. Soc. Transl (Vol. 204, pp. 45-62)

Topological methods in stability analysis of travelling waves. / Nii, Shunsaku.

Amer. Math. Soc. Transl. Vol. 204 2001. p. 45-62.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Nii, S 2001, Topological methods in stability analysis of travelling waves. in Amer. Math. Soc. Transl. vol. 204, pp. 45-62.
Nii S. Topological methods in stability analysis of travelling waves. In Amer. Math. Soc. Transl. Vol. 204. 2001. p. 45-62
Nii, Shunsaku. / Topological methods in stability analysis of travelling waves. Amer. Math. Soc. Transl. Vol. 204 2001. pp. 45-62
@inbook{44375aeb040f4ca8972c63adeeaec57e,
title = "Topological methods in stability analysis of travelling waves",
author = "Shunsaku Nii",
year = "2001",
language = "English",
volume = "204",
pages = "45--62",
booktitle = "Amer. Math. Soc. Transl",

}

TY - CHAP

T1 - Topological methods in stability analysis of travelling waves

AU - Nii, Shunsaku

PY - 2001

Y1 - 2001

M3 - Chapter (peer-reviewed)

VL - 204

SP - 45

EP - 62

BT - Amer. Math. Soc. Transl

ER -